Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a consumer concerning her 13 year old daughter who on 27-JAN-2011 was vaccinated with her third dose of GARDASIL (dose, route and lot # not reported). On 17-FEB-2011, the patient became very ill with headache, nausea, earache, extreme sore throat and fever. On the next day, 18-FEB-2011, she was taken to a local clinic, given some medication and sent home. Her symptoms continued for the next few days with no relief. On 23-FEB-2011 and 26-FEB-2011, the patient visited other two hospital centers. On 03-MAR-2011, she was admitted to a hospital where she stayed until the discharge of 08-MAR-2011. A computerized tomography (CT) scan was taken which indicated a problem of sinusitis. In the mean time, the patient had missed several days of school, she was becoming increasingly depressed, complained constantly the she felt as if she was "dying". The doctors could not pinpoint what was causing all the other symptoms. She was also complaining of dizziness, poor vision and stomach ache. On 19-MAR-2011, a magnetic resonance imaging (MRI) of the brain and skull was administered which indicated inflammation of the mastoid process. Medication was prescribed, but no significant change in the symptoms occurred. By this time, a general malaise resulted and feeling of hopelessness set in. On 31-MAR-2011, the patient was taken to the neurology specialist where it was determined that she was experiencing extreme headache, facial pain and acute mastoiditis. The patient was so sick by 11-APR-2011 that she was taken to the emergency room (ER) and she was given six new medications (unspecified) and then on 13-APR-2011, another computerized tomography (CT) scan of the temporal bone was taken, indicating otitis and dizziness. The consumer reported that the litany of doctor visits, medication prescriptions, hospitalizations, scans, etc went on and on. It was now 11 months and soon to be a year that these series of "horrific" episodes began. The patient was still experiencing the symptoms described above. There had never been a clear determination of what had been causing all these problems. The patient had missed so much school during 2011 that she was finally put on a hospital home bound program through the county public schools. The patient attempted to go back to school in the fall of 2011, but she missed so much school that she failed the first quarter and was at the present time struggling to get to school on a routine basis, she was barely able to keep up with her classmates in a regular program. The consumer also reported that prior to the episode that began shortly after the GARDASIL shots, the patient was an active, vibrant, enthusiastic young teen who was full of fun. Now she was sullen, depressed, constantly in pain (with mainly severe headaches and stomach aches), sinusitis, allergies, dizziness, vomiting, vision problems, earaches, etc and subsequently was unable to function properly in school and socially. The patient was now turning to holistic alternative medicine. She was being treated by an acupuncturist, having completed 12 sessions with 8 more to go. There seemed to be no end to the misery caused by this illness that could not be accurately diagnosed and that abruptly developed shortly after the last shot of GARDASIL was administered. The patient had not been the same since the administration of the shots. Her schooling, social activities and healthy life style had been completely thwarted. She was isolated from all normal activities that a young teen should be enjoying. It was imperative that more testing be done concerning the effects of the vaccine and the administration of this vaccine should be immediately terminated. Upon internal review, sinusitis, stomachache, isolated from all normal activities, unable to function properly in school and socially, sullen, increasingly depressed, dizziness, otitis, earache, facial pain, felt as she was dying, feeling of hopelessness, headache, extreme headache, allergies and general malaise were considered disabling. This is one of several reports received from the same source. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166